# SDR 02209409A

- Difficulty date: July 28, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N409FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3161
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3214302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the emergency floor track lights at seat rows 2 and 3 were dim.  Maintenance personnel removed and replaced the emergency exit lighting battery pack.  An operational check was satisfactory and the aircraft was returned to service.
